Dynamics of periodically kicked oscillators

Kevin K. Lin, Lai-Sang Young

Research output: Contribution to journalArticle

Abstract

We review some recent results surrounding a general mechanism for producing chaotic behavior in periodically kicked oscillators. The key geometric ideas are illustrated via a simple linear shear model.

Original languageEnglish (US)
Pages (from-to)291-312
Number of pages22
JournalJournal of Fixed Point Theory and Applications
Volume7
Issue number2
DOIs
StatePublished - 2010

Fingerprint

Chaotic Behavior
Model
Review

ASJC Scopus subject areas

  • Geometry and Topology
  • Applied Mathematics
  • Modeling and Simulation

Cite this

Dynamics of periodically kicked oscillators. / Lin, Kevin K.; Young, Lai-Sang.

In: Journal of Fixed Point Theory and Applications, Vol. 7, No. 2, 2010, p. 291-312.

Research output: Contribution to journalArticle

@article{ee4fcdebe2184b248d417f36a39f07b3,
title = "Dynamics of periodically kicked oscillators",
abstract = "We review some recent results surrounding a general mechanism for producing chaotic behavior in periodically kicked oscillators. The key geometric ideas are illustrated via a simple linear shear model.",
author = "Lin, {Kevin K.} and Lai-Sang Young",
year = "2010",
doi = "10.1007/s11784-010-0025-9",
language = "English (US)",
volume = "7",
pages = "291--312",
journal = "Journal of Fixed Point Theory and Applications",
issn = "1661-7738",
publisher = "Springer Science + Business Media",
number = "2",

}

TY - JOUR

T1 - Dynamics of periodically kicked oscillators

AU - Lin, Kevin K.

AU - Young, Lai-Sang

PY - 2010

Y1 - 2010

N2 - We review some recent results surrounding a general mechanism for producing chaotic behavior in periodically kicked oscillators. The key geometric ideas are illustrated via a simple linear shear model.

AB - We review some recent results surrounding a general mechanism for producing chaotic behavior in periodically kicked oscillators. The key geometric ideas are illustrated via a simple linear shear model.

UR - http://www.scopus.com/inward/record.url?scp=77957320589&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957320589&partnerID=8YFLogxK

U2 - 10.1007/s11784-010-0025-9

DO - 10.1007/s11784-010-0025-9

M3 - Article

AN - SCOPUS:77957320589

VL - 7

SP - 291

EP - 312

JO - Journal of Fixed Point Theory and Applications

JF - Journal of Fixed Point Theory and Applications

SN - 1661-7738

IS - 2

ER -